MAUDE Adverse Event Report: ETHICON INC. BLAKE 7MM FLAT FULL; CATHETER AND TIP SUCTION

ETHICON INC. BLAKE 7MM FLAT FULL; CATHETER AND TIP SUCTION
Model Number 2211
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The following information was requested, with no response to date: was the drain being pulled and broken while removal after completion of its use? did the drain piece remain in the patient's body after it was broken? was the drain piece removed? if yes, was the patient taken back to hospital/operating room to remove the broken piece? or was it removed at the same time in the clinic? how? how is patient's condition? lot number of the blake drain used is complaint for a jackson pratt drain (non-ethicon product) or blake drain (ethicon)? attempts to obtain the additional information have been made.To date the information and device has not been received.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure and a drain was used.A drain was pulled from a patient in the clinic and when pulled the drain was split.The manufacturer is not clear.There was no adverse consequence for the patient reported.The device is not available for return.Additional information requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to fda: 8/25/2020 corrected information: d2, d2b, d3, g1, g2, g5.

Brand Name
BLAKE 7MM FLAT FULL
Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8492149
Report Number2210968-2019-80100
Device Sequence Number14342274
Product Code JOL
UDI-Device Identifier10705031003477
UDI-Public10705031003477
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K953655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2211
Device Catalogue Number2211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date08/25/2020
Patient Sequence Number1